# SDR SWAA2022031132454

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT R2 DOOR LOWER CUT-OUT ANGLE SUPPORT AND FASTNER HOLES BETWEEN STA 967 AND 986; RBL 50. DOT 221-01 / REMOVED AND REPLACED ANGLE SUPPORT (CITORD) IAW B-737SRM 51-40-02-0G-0 AND DWG 147A8501 AT R2 DOOR LOWER CUTOUT ._(L.B. 4089 07/27/19)
